It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hi .I am new to the message board

Re: Hi .I am new to the message board

[ Back to Messages ]

Message

Posted by Tina Ellenburg on November 30, 1999 at 22:58:56:

In Reply to: Hi .I am new to the message board posted by Kathy on October 03, 1999 at 10:54:41:

Welcome. I am brand new to this particular board myself. I have discoid lupus and was diagnosed in 1986. I have numbness and tingling in my hands and feet at times, the rash,fatigue and arthritis and lots and lots of itching all the time. Be very careful of the plaquinil. Adverse side effects are tunnel vision and you need to have your vision tested at least every six months while on the plaquinil and have your hemaglobin and hematocrit checked frequently---everytime you go to the doctor to avoid problems. I no longer take it due to the vision problems---for me the medication was worse than the disease and I have learned what to do and not to do so I can live with it. I am allergic to just everything.
I am a nurse and visit the HIV/AIDS board frequently but this is my first time to this one. It is nice to talk to someone with the same problems. I also visit the disabilities board and caregiver board. If you would like a new friend to correspond with email me, I can always use a new friend. Tina Ellenburg tina@amaonline.com


Follow Ups




All times are GMT -7. The time now is 03:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!